# SDR HEEA0011119

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: HL923
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 412075009105
- Condition: Reads Low
- Location: Cockpit Airspd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATES LOW OUT OF TOLERANCE BELOW 60 KNOTS.
